Check this web site for information about anti-depressants inhibiting thyroid hormone intake:
A portion of the site says:
"Although not everyone taking thyroid hormone experiences a need for a different dose of thyroid hormone when they begin taking Zoloft, it’s common enough that your doctor should order a T4 and TSH test to evaluate your thyroid levels within a month or two of your starting Zoloft treatment. If the Zoloft has lowered your thyroid hormone level, you don’t have to stop Zoloft treatment. Rather your physician needs to increase your thyroid hormone dosage and recheck your T4 and TSH levels in a month or two to be sure the adjustment is correct. Finally, it is possible that other related anti-depressants of this type (SSRI’s or Selective Serotonin Re-uptake Inhibitors) may have a similar effect on thyroid function. These include Paxil, Prozac, Celexa, and Lexapro. Effexor has some similarities to SSRI's as well and may have thyroid effects too."